# SDR DALA1147580683

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 59,600 hours, 27,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35111112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MTC SEVERAL MISDRILLED HOLES CAUSING 17 DAMAGED HOLES AT STA 1400 STR 27 LT TO 28 RT AT THE BUTT SPLICE AREA OF THE SKIN ONLYERA 495021-14 REV 0.
